# SDR MUIA20170126001

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N1983X
- Make and model: Cessna 208B
- Aircraft serial: 208B1013
- Aircraft time: 19,498 hours, 18,215 cycles
- Engine: Pwa PT6A114A
- Engine time: 7,501 hours, 7,781 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Insulator
- Part number: 23541
- Condition: Worn
- Location: Fire Loop
- Part time: 26 cycles
- Component: Fire Loop, Cessna
- Component part number: 64404303416
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

CREW REPORTED FIRE WARNING DURING FLIGHT, NO EVIDENCE OF FIRE FOUND, PERFORMED GENERAL VISUAL INSPECTION OF FIRE DETECTION SYSTEM, REPLACED 6 WORN INSULATORS AND CLEANED CONNECTORS - PERFORMED SATISFACTORY SELF TEST OF SYSTEM.
